Alert archive / Ohio / Wind Chill Advisories in 2014

Wind Chill Advisory 11, NWS Cleveland, OH

February 26, 201428 counties in Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this wind chill advisory at Feb 26, 2014, 3:44 PM EST for 28 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Feb 27, 2014, 1:00 AM EST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Feb 26, 2014, 3:44 PM EST (20:44 UTC)
In effect from
Feb 27, 2014, 1:00 AM EST
Expired
Feb 27, 2014, 9:56 PM EST
In force
21 hr
Issued by
NWS Cleveland, OH
All 30 counties

Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 8.7 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2014-02-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2014-02-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -92 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
545 m above ground
0-6 km bulk shear
123 kt
0-1 km storm-relative helicity
-92 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

820 
WWUS41 KCLE 262044
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
344 PM EST WED FEB 26 2014

...WIND CHILL ADVISORY IN EFFECT FOR EXTREME NORTHEAST OHIO AND
NORTHWEST PENNSYLVANIA LATE TONIGHT INTO THURSDAY MORNING...

OHZ014-023-033-PAZ002-003-270445-
/O.NEW.KCLE.WC.Y.0011.140227T0600Z-140227T1500Z/
ASHTABULA INLAND-TRUMBULL-MAHONING-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...JEFFERSON...WARREN...YOUNGSTOWN...
EDINBORO...MEADVILLE
344 PM EST WED FEB 26 2014

...WIND CHILL ADVISORY IN EFFECT FROM 1 AM TO 10 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM EST THURSDAY.

* WIND CHILL READINGS...WILL FALL TO BETWEEN 10 AND 20 BELOW ZERO
  LATE TONIGHT INTO THURSDAY MORNING.

* WINDS...SOUTHWESTERLY WINDS WILL INCREASE TO 10 TO 20 MPH
  TOWARDS DAWN. 

* TEMPERATURES...LOWS WILL REACH 3 TO 8 DEGREES. 

* IMPACTS...OUTDOOR EXPOSURE COULD LEAD TO FROSTBITE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN STRONG WINDS WILL COMBINE
WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR
EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 10 DEGREES
BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL
BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT
ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED
EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY
TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$
5 follow-up statements
590 
WWUS41 KCLE 270310
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1010 PM EST WED FEB 26 2014

OHZ014-023-033-PAZ002-003-271115-
/O.CON.KCLE.WC.Y.0011.140227T0600Z-140227T1500Z/
ASHTABULA INLAND-TRUMBULL-MAHONING-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...JEFFERSON...WARREN...YOUNGSTOWN...
EDINBORO...MEADVILLE
1010 PM EST WED FEB 26 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
THURSDAY...

* WIND CHILL READINGS...WILL FALL TO BETWEEN 10 AND 15 BELOW ZERO 
  LATE TONIGHT INTO THURSDAY MORNING.

* WINDS...SOUTHWESTERLY WINDS WILL INCREASE TO 10 TO 20 MPH TOWARD
  DAYBREAK.

* TEMPERATURES...LOWS WILL BE IN THE SINGLE DIGITS.

* IMPACTS...PROLONGED OUTDOOR EXPOSURE COULD LEAD TO FROSTBITE OR
  HYPOTHERMIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN THE WIND WILL MAKE IT FEEL
LIKE IT IS 10 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL
HOURS. IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS
WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. IF
POSSIBLE...AVOID PROLONGED EXPOSURE TO THE COLD TO PREVENT
FROSTBITE AND HYPOTHERMIA. STAY TUNED TO WEATHER RADIO FOR FURTHER
DETAILS OR UPDATES.

&&

$$
224 
WWUS41 KCLE 270817
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
317 AM EST THU FEB 27 2014

OHZ003-006>013-017>022-027>032-036>038-047-089-PAZ001-271630-
/O.EXB.KCLE.WC.Y.0011.000000T0000Z-140228T1500Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA...
UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...
WOOSTER...CANTON...MARION...MOUNT GILEAD...MILLERSBURG...
MOUNT VERNON...ASHTABULA...ERIE
317 AM EST THU FEB 27 2014

...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST FRIDAY.

* WIND CHILL READINGS...WILL FALL TO BETWEEN 10 AND 15 BELOW AT
  TIMES THROUGH FRIDAY MORNING.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS AROUND 40 MPH.

* TEMPERATURES...NEARLY STEADY IN THE MID TEENS THROUGH NOON THEN
  FALLING TO ZERO TO 5 BELOW TONIGHT.

* IMPACTS...PROLONGED OUTDOOR EXPOSURE COULD LEAD TO FROSTBITE 
  OR HYPOTHERMIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN THE WIND WILL MAKE IT FEEL
LIKE IT IS 10 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF
SEVERAL HOURS. IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS
WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. IF
POSSIBLE...AVOID PROLONGED EXPOSURE TO THE COLD TO PREVENT
FROSTBITE AND HYPOTHERMIA. STAY TUNED TO WEATHER RADIO FOR
FURTHER DETAILS OR UPDATES.

&&

$$

OHZ014-023-033-PAZ002-003-271630-
/O.EXT.KCLE.WC.Y.0011.000000T0000Z-140228T1500Z/
ASHTABULA INLAND-TRUMBULL-MAHONING-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...JEFFERSON...WARREN...YOUNGSTOWN...
EDINBORO...MEADVILLE
317 AM EST THU FEB 27 2014

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 10 AM EST FRIDAY...

* WIND CHILL READINGS...WILL FALL TO BETWEEN 10 AND 15 BELOW AT
  TIMES THROUGH FRIDAY MORNING.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS AROUND 40 MPH.

* TEMPERATURES...NEARLY STEADY IN THE MID TEENS THROUGH NOON THEN
  FALLING TO ZERO TO 5 BELOW TONIGHT.

* IMPACTS...PROLONGED OUTDOOR EXPOSURE COULD LEAD TO FROSTBITE 
  OR HYPOTHERMIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN THE WIND WILL MAKE IT FEEL
LIKE IT IS 10 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF
SEVERAL HOURS. IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS
WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. IF
POSSIBLE...AVOID PROLONGED EXPOSURE TO THE COLD TO PREVENT
FROSTBITE AND HYPOTHERMIA. STAY TUNED TO WEATHER RADIO FOR
FURTHER DETAILS OR UPDATES.

&&

$$
589 
WWUS41 KCLE 271537
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1037 AM EST THU FEB 27 2014

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-272345-
/O.CON.KCLE.WC.Y.0011.000000T0000Z-140228T1500Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
1037 AM EST THU FEB 27 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY...

* WIND CHILL READINGS...WILL FALL TO BETWEEN 10 AND 15 BELOW AT 
  TIMES THROUGH FRIDAY MORNING.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS AROUND 40 MPH.

* TEMPERATURES...NEARLY STEADY IN THE MID TEENS THROUGH NOON 
  THEN FALLING TO ZERO TO 5 BELOW TONIGHT.

* IMPACTS...PROLONGED OUTDOOR EXPOSURE COULD LEAD TO FROSTBITE 
  OR HYPOTHERMIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN THE WIND WILL MAKE IT FEEL
LIKE IT IS 10 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF
SEVERAL HOURS. IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS
WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. IF
POSSIBLE...AVOID PROLONGED EXPOSURE TO THE COLD TO PREVENT
FROSTBITE AND HYPOTHERMIA. STAY TUNED TO WEATHER RADIO FOR
FURTHER DETAILS OR UPDATES.

&&

$$
022 
WWUS41 KCLE 272025
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
325 PM EST THU FEB 27 2014

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-280430-
/O.CON.KCLE.WC.Y.0011.000000T0000Z-140228T1500Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
325 PM EST THU FEB 27 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY...

* WIND CHILL READINGS...WILL FALL TO BETWEEN 10 AND 15 BELOW AT
  TIMES THROUGH FRIDAY MORNING. 

* WINDS...WEST WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS ARE
  EXPECTED EARLY THIS EVENING. WINDS SPEEDS WILL DIMINISH TO LESS
  THAN 10 MPH AFTER MIDNIGHT. 

* TEMPERATURES...FALLING THROUGH THE SINGLE DIGITS THIS EVENING.
  LOW TEMPERATURES WILL DIP BELOW ZERO OVER MOST OF THE AREA
  TONIGHT. RECORD LOWS ARE POSSIBLE IN SOME AREAS.

* IMPACTS...PROLONGED OUTDOOR EXPOSURE COULD LEAD TO FROSTBITE 
  OR HYPOTHERMIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN THE WIND WILL MAKE IT FEEL
LIKE IT IS 10 DEGREES BELOW ZERO OR COLDER FOR A PERIOD OF
SEVERAL HOURS. IF YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS
WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. IF
POSSIBLE...AVOID PROLONGED EXPOSURE TO THE COLD TO PREVENT
FROSTBITE AND HYPOTHERMIA. STAY TUNED TO WEATHER RADIO FOR
FURTHER DETAILS OR UPDATES.

&&

$$
716 
WWUS41 KCLE 280256
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
956 PM EST THU FEB 27 2014

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-280400-
/O.CAN.KCLE.WC.Y.0011.000000T0000Z-140228T1500Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
956 PM EST THU FEB 27 2014

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE WIND
CHILL ADVISORY.

WINDS WILL CONTINUE TO DIMINISH OVERNIGHT. WIND SPEEDS WILL
DROP BELOW 5 MPH IN MOST AREAS OVERNIGHT. SINCE THE WIND WILL NO
LONGER CONTRIBUTE APPRECIABLY TO THE COLD...THE WIND CHILL
ADVISORY IS CANCELLED.

THOSE THAT MUST SPEND TIME OUTDOORS SHOULD CONTINUE TO DRESS
APPROPRIATELY AS TEMPERATURES WILL DROP BELOW ZERO IN MOST AREAS.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this wind chill advisory went out at Feb 26, 12:57 PM EST, 2 hours 47 minutes earlier.

Area forecast discussion, Feb 26, 12:57 PM EST, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1257 PM EST WED FEB 26 2014

.SYNOPSIS...
ANOTHER ARCTIC COLD FRONT WILL MOVE ACROSS THE AREA OVERNIGHT. THE
ARCTIC AIR WILL REMAIN ENTRENCHED OVER THE AREA THROUGH THE END
OF THE WORK WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
DIURNAL CU FIELD HAS THICKENED SO WILL CARRY MOSTLY CLOUDY SKIES
FOR MOST AREAS. WE ARE CONTINUING TO GET A FEW LAKE EFFECT SNOW
SHOWERS OFF OF BOTH LAKE MICHIGAN AND LAKE ERIE BUT EXPECTING
LITTLE ADDITIONAL ACCUMULATION TODAY.

PREVIOUS DISCUSSION...TWO MAIN BANDS OF LAKE EFFECT SNOW SHOWERS
ARE SHOWING SIGNS OF WEAKENING THIS MORNING. LOCAL ACCUMULATIONS
AROUND AN INCH REMAIN POSSIBLE. WHAT IS LEFT OF THESE BANDS WILL
LIKELY SHIFT NORTH CLOSER TO THE LAKESHORE AS THE FLOW BACKS THIS
AFTERNOON. ELSEWHERE EXPECT TO SEE SOME DIURNAL ENHANCEMENT WITH
THE CU FIELD TODAY. TEMPERATURES WILL HOLD NEARLY STEADY TODAY IN
THE LOW TEENS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
IT WILL BE COLD THIS MORNING WITH WEST TO NORTHWEST WINDS
BRINGING WIND CHILLS DOWN CLOSE TO ADVISORY LEVELS. BUT THURSDAY
AND FRIDAY WILL BE EVEN COLDER AS WE GET ANOTHER SHOT OF ARCTIC
AIR OVERNIGHT. A WIND CHILL ADVISORY WILL LIKELY BE NEEDED
TOMORROW MORNING AND FRIDAY MORNING WITH WIND CHILLS IN THE MINUS
10 TO MINUS 15 DEGREE RANGE.

HIGH PRESSURE SHOULD BUILD OVER THE AREA THURSDAY NIGHT TO SHUT DOWN
THE LAKE EFFECT SNOW. THE QUESTION IS HOW MUCH OF THE CLOUD COVER
WILL DISSIPATE BY FRIDAY MORNING. IF IT CLEARS OUT ALL LOCATIONS
WILL SEE BELOW ZERO TEMPERATURES. IT ALREADY APPEARS THAT SOME OF
THE WESTERN AREAS WILL SEE MINUS TEN OR COLDER.

MODELS IN REASONABLY GOOD AGREEMENT MOVING THE NEXT SYSTEM ACROSS
THE AREA FRIDAY NIGHT INTO SATURDAY MORNING.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
THE LONG TERM BEGINS ON SUNDAY WITH THE GFS AND ECMWF SHOWING DEEP
MOISTURE ACROSS THE REGION.  HIGH PRESSURE WILL BE OVER THE NORTHERN
PLAINS AND UPPER MID WEST WHILE A STATIONARY FRONT WILL EXTEND FROM
TEXAS THROUGH THE LOWER OHIO VALLEY. WOULD EXPECT DISTURBANCES
MOVING UP THE FRONT TO BRING SNOW TO THE AREA SUNDAY AND SUNDAY
NIGHT WITH RAIN AND FREEZING RAIN TO OUR SOUTH.  THE SURFACE HIGH
BEGINS TO BUILD IN LATE MONDAY AND MONDAY NIGHT WHICH SHOULD DRY THE
AREA OUT FOR MID WEEK.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
BANDS OF LAKE EFFECT SNOW CONTINUE TO IMPACT THE AREA. SOME OF
THIS ACTIVITY IS ACTUALLY ORIGINATING FROM LAKE MICHIGAN. EXPECT A
FEW MORE HOURS OF SNOW SHOWERS THEN WINDS WILL BEGIN TO BECOME
MORE SOUTHWESTERLY. THIS SHOULD CUT THE SNOW OFF. IN THE
MEANTIME...EXPECT AREAS OF MVFR CIGS AND VSBYS WHERE THE SNOW
PERSISTS. LOCATIONS ELSEWHERE WILL MAINLY SEE VFR BKN CIGS THIS
AFTERNOON. EXPECT THE CLOUDS TO BREAK UP FOR A TIME BUT AN ARCTIC
FRONT WILL ARRIVE LATER TONIGHT AND BRING MORE MVFR CIGS. MOISTURE
WILL BE LIMITED BUT A PERIOD OF MVFR SNOW IS LIKELY...ESPECIALLY
NORTHERN AND EASTERN AREAS THURSDAY MORNING. W TO NW FLOW WILL
BECOME SW TONIGHT AND THEN WEST AGAIN BEHIND THE FRONT. SPEEDS
WILL INCREASE LATE TONIGHT AND THURSDAY WITH GUSTS TO 30 KNOTS
LIKELY TOMORROW.

.OUTLOOK...NON VFR AT TIMES THURSDAY AND FRIDAY...MAINLY ACROSS
EXTREME NE OH/NW PA. NON-VFR DEVELOPING MOST AREAS SATURDAY AND
CONTINUING SUNDAY.

&&

.MARINE...
WILL CONTINUE WITH THE GALE WATCH. HIGH PRESSURE WILL BUILD INTO THE
AREA TODAY.  THURSDAY A FAIRLY STRONG CLIPPER SYSTEM WILL MOVE
THROUGH THE CENTRAL LAKES. AN ARCTIC COLD FRONT WILL SWEEP ACROSS
THE LAKE IN THE EARLY MORNING HOURS THURSDAY.  EXPECT WINDS TO
INCREASE FROM THE WEST/SOUTHWEST AND INCREASE TO NEAR GALE FORCE.
HIGH PRESSURE BUILDS OVER THE LAKE THURSDAY NIGHT AND FRIDAY.
EXPECT ANOTHER LOW TO MOVE THROUGH THE LAKES SATURDAY.  HIGH
PRESSURE WILL BE NORTH OF THE LAKE SUNDAY WITH A STATIONARY FROM
ACROSS THE LOWER OHIO VALLEY TURNING WINDS NORTHEAST.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...GALE WATCH FROM LATE TONIGHT THROUGH THURSDAY EVENING FOR
     LEZ061-146>149-166>169.

&&

SYNOPSIS...DJB
NEAR TERM...KEC
SHORT TERM...DJB
LONG TERM...TK
AVIATION...KUBINA
MARINE...TK
Hazardous weather outlook, Feb 26, 10:45 AM EST, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1045 AM EST WED FEB 26 2014

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-271200-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
1045 AM EST WED FEB 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

WIND CHILLS WILL DROP INTO THE -10 TO -15 DEGREE RANGE TONIGHT. A
WIND CHILL ADVISORY MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

WIND CHILL VALUES MAY FALL TO AS LOW AS -15 FOR A PERIOD OF TIME THURSDAY
NIGHT BEFORE WINDS BECOME LIGHT.

ACCUMULATING SNOW IS EXPECTED OVER THE WEEKEND AS A LOW PRESSURE
SYSTEM TRACKS NORTHEAST UP THE TENNESSEE VALLEY. SNOW MAY DEVELOP AS
EARLY AS SATURDAY NIGHT AND COULD CONTINUE INTO MONDAY.
ACCUMULATIONS WILL DEPEND ON THE EXACT TRACK AND STRENGTH OF THE
LOW PRESSURE SYSTEM BUT COULD BE SIGNIFICANT. PLEASE STAY TUNED TO
LATER FORECASTS FOR UPDATES ON THIS DEVELOPING STORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ142>145-162>165-271200-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
1045 AM EST WED FEB 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-146>149-166>169-271200-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1045 AM EST WED FEB 26 2014

...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Feb 26, 10:40 AM EST, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1040 AM EST WED FEB 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     SNOW             1 SSE MONTVILLE         41.59N  81.05W
02/26/2014  M2.5 INCH        GEAUGA             OH   COCORAHS

            24 HOUR SNOWFALL.

0600 AM     SNOW             1 NNW MANTUA            41.29N  81.23W
02/26/2014  M2.5 INCH        PORTAGE            OH   COCORAHS

            24 HOUR SNOWFALL.

0615 AM     SNOW             1 SW KIRTLAND           41.59N  81.35W
02/26/2014  M4.5 INCH        LAKE               OH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             2 SSW STREETSBORO       41.21N  81.35W
02/26/2014  M2.7 INCH        PORTAGE            OH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             CLEVELAND HOPKINS AIRPO 41.41N  81.85W
02/26/2014  M3.0 INCH        CUYAHOGA           OH   ASOS

            24 HOUR SNOWFALL.

0700 AM     SNOW             CLEVELAND HOPKINS AIRPO 41.41N  81.85W
02/26/2014  M2.7 INCH        CUYAHOGA           OH   ASOS

            12 HOUR SNOWFALL.

0800 AM     SNOW             1 NE MIDDLEFIELD        41.46N  81.07W
02/26/2014  M2.1 INCH        GEAUGA             OH   COCORAHS

            24 HOUR SNOWFALL.

0800 AM     SNOW             N HIRAM                 41.32N  81.14W
02/26/2014  M3.0 INCH        PORTAGE            OH   COCORAHS

            24 HOUR SNOWFALL.

0800 AM     SNOW             2 W SOUTH RUSSELL       41.43N  81.37W
02/26/2014  M3.0 INCH        GEAUGA             OH   COCORAHS

            24 HOUR SNOWFALL.

0919 AM     SNOW             CHARDON                 41.58N  81.20W
02/26/2014  M4.5 INCH        GEAUGA             OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

&&

EVENT NUMBER CLE1401200
EVENT NUMBER CLE1401201
EVENT NUMBER CLE1401202
EVENT NUMBER CLE1401203
EVENT NUMBER CLE1401204
EVENT NUMBER CLE1401205
EVENT NUMBER CLE1401206
EVENT NUMBER CLE1401207
EVENT NUMBER CLE1401208
EVENT NUMBER CLE1401209

SCHEPEL

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 3:36 PM ESTGale WarningCLE24 hr

Nearby

Wind Chill Advisories in Ohio, 2014Wind Chill Advisories in Pennsylvania, 2014Every wind chill advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.